Hi, I don't have the answer to your question but my mom is about to have that surgery and is taking plavix. She has been waking up at night jerking and feeling weird. We think it may be the plavix. Since you couldn't take the plavix after the surgery have you been perscribed something else or how are your doctors dealing with this.
How are you? It’s been 2 months since your allergy to Plavix and and i hope you’re fine now.
The main component of Plavix is Clopidogrel, usually used in prevention of atherothrombotic events in stroke, heart attack, or peripheral arterial diseases. The usual dose is 75 mg daily with or without food. This is rapidly absorbed and concentrations in the blood are very low beyond 2 hrs and is extensively metabolized by the liver . The usual allergic reactions are found in the Gastrointestinal system such as diarrhea, abdominal pain or dyspepsia.
But with any allergic reaction to medications, it’s always good to see your doctor so proper adjustment or change of medications should be done.
You can get more information about Plavix at this site: http://www.mims.com/Page.aspx?menuid=mng&name=Plavix+film-coated+tab&h=plavix
I hope this can help. Take care and please do update us.
Doesn't sound like any allergic reactions to Plavix that I've heard about.....I'd certainly check w/ the doc about it and see what other possibilities may exist if he/she rules out the Plavix. Best of luck to your mom w/ her upcoming surgery!
How is your mom? How was her surgery? I think what she felt is not an allergic reaction to Plavix either. Did her doctors find the cause of her jerking before the surgery? There are other medical alternatives but it would be best that your doctors know about this so they can properly evaluate and manage your mom.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.